# SDR PNSA980305

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27987
- Make and model: Piper PA-31
- Aircraft serial: 317912054
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensors
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

GEAR WARNING HORN SOUNDED DURING TAKEOFF ROLL.  ABORTED TAKEOFF, TAXI BACK TO HANGER UNEVENTFUL.  CLEANED AND LUBED NOSE GEAR, OPS CHECK OK.
